# SDR UIEA2019031403540

- Difficulty date: March 10, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,765 hours, 24,398 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 DURING ACCOMPLISHMENT OF LP COMPRESSOR ROTOR BLADES INSPECTION WERE FOUND SEVERAL BLADES WITH NICKS AND DENTS WITHIN LIMITS THAT WILL NEED BLEND.  REPAIRED BLADES ON #2 ENGINE IAW AMM 72-31-02-308-055-H00.
